# SDR REXA2016050500702

- Difficulty date: May 5, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 6,083 hours, 4,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHT MISSING AT 13B.  INSTALLED FLOOR TRACK LIGHT IAW AMM 33-51-01.
